# SDR AWXA200701099

- Difficulty date: August 23, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52468
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK - NR 5988769, CORROSION ON CABIN FLOOR SUPPORT, BS 1640 - BS 1660, RBL54 - RBL 55, WL 208.  REPLACED CABIN FLOOR SUPPORT, BS 1640 - BS 1660, RBL54 - RBL 55, WL 208 IAW B757-200 SRM 51-40-02.
